# SDR CA970918009

- Difficulty date: September 9, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 525
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 632205313
- Condition: Missing
- Location: Wing
- Part time: 920 hours
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PILOT REPORTED 3 INCH BY 4 INCH SEGMENT OF LOWER WING SKIN MISSING.  REPLACED.  AIRCRAFT TT:  794 HOURS.
